American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14Q10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Marcin Dumnicki. Containments of symbolic powers of ideals of generic points in $\mathbb{P}^3$. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Daniel J. Hernández. $F$-pure thresholds of binomial hypersurfaces. Proc. Amer. Math. Soc. 142 (2014) 2227-2242.
Abstract, references, and article information
View Article: PDF

[3] Xia Liao. Stable birational equivalence and geometric Chevalley-Warning. Proc. Amer. Math. Soc. 141 (2013) 4049-4055.
Abstract, references, and article information   
View Article: PDF

[4] Gabriel Chênevert. Representations on the cohomology of smooth projective hypersurfaces with symmetries. Proc. Amer. Math. Soc. 141 (2013) 1185-1197.
Abstract, references, and article information   
View Article: PDF

[5] Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou. Torsion of the symmetric algebra and implicitization. Proc. Amer. Math. Soc. 137 (2009) 1855-1865. MR 2480264.
Abstract, references, and article information   
View Article: PDF

[6] David Cox and Hal Schenck. Local complete intersections in $\mathbb{P}^2$ and Koszul syzygies. Proc. Amer. Math. Soc. 131 (2003) 2007-2014. MR 1963743.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1